MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP; ELECTRODE

BIO-DETEK INCORPORATED ONE STEP; ELECTRODE
Model Number 8900-0224-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a 72-year-old male patient, the electrodes would not adhere to the patient's skin.Three sets of electrodes were used during the patient event.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The pads used during the reported event were not returned to zoll medical corporation.As a result, retain evaluation was performed.During the investigation it was noted that retained samples from lot 3425k, 4025b, and 4125e were tested with no new evidence of the presence of faults.The investigation is closed as no fault found, as a complete evaluation of the retained pads observed no issue with its ability to remain adhered during cpr compression.Per the onestep complete electrode guidelines, proper patient preparation includes removing excess chest hair, ensuring the skin is clean and dry, and applying the pads to achieve full adhesion without air gaps to promote optimal coupling.No emerging trend based on similar reports.

Brand Name
ONE STEP
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24338085
Report Number1218058-2026-00020
Device Sequence Number21281776
Product Code MKJ
UDI-Device Identifier00847946016272
UDI-Public(01)00847946016272(17)271008(10)4125E
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0224-01
Device Lot Number4125E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite